Jump to content
CrazyBoards.org

Getting addicted on Ambien prescription plus I trip on it


Recommended Posts

I've been taking ambien for the past 3 weeks and I think is causing me visual hallucinations, I've been hearing things during the day and I think that is another story but anyway, these hallucinations are weird things moving around and shit. I have been already in a good mood and when I take I feel untouchable. I've been going out late at night hell I don't know what I'm doing. I don't sleep definitely. But somehow i'm starting to like it. How I'm going to cope without it in 1 week.

Link to comment
Share on other sites

Ambien is a sedative-hypnotic and has caused a lot of people to do a lot of weird shit without any memory of having done it. You need to talk to your doctor. If I were you, I'd mention the seeing stuff during the day, too. In fact, I would put that at the top of the list. And Mal is right: you have to set yourself up to sleep in order for Ambien to make you sleep.

 

http://www.drugs.com/ambien.html

Link to comment
Share on other sites

You are not going to get addicted to Ambien in three weeks. That is according to the Mayo Clinic. If you abuse it, or have taken it a long time, you can become dependent on it. Three weeks is not very long.

 

I suggest you call your prescribing physician (pdoc, gdoc).

Psychologically I mean, the side effects, I probably will talk to him. He should not prescribed ambien when zimovane wasn't working. Both same type, Z Drugs.

Edited by StJimmy9151
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...